BibTeX record: journals/jcss/DattaKTV12

download as .bib file

@article{DBLP:journals/jcss/DattaKTV12,
  author    = {Samir Datta and
               Raghav Kulkarni and
               Raghunath Tewari and
               N. V. Vinodchandran},
  title     = {Space complexity of perfect matching in bounded genus bipartite graphs.},
  journal   = {J. Comput. Syst. Sci.},
  year      = {2012},
  volume    = {78},
  number    = {3},
  pages     = {765--779},
  url       = {http://dx.doi.org/10.1016/j.jcss.2011.11.002},
  doi       = {10.1016/j.jcss.2011.11.002},
  timestamp = {Tue, 02 Sep 2014 23:53:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/DattaKTV12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}